Title: The least-squares solutions in linear codes based multisecret-sharing approach

Authors: Selda Çalkavur; Syed Khalid Nauman; Cenap Özel; Hanifa Zekraoui

Addresses: Math Department, Kocaeli University, Kocaeli, Turkey ' Math Department, Jinnah University for Women, Karachi, Pakistan ' Math Department, King Abdulaziz University, Jeddah, Saudi Arabia ' Faculty of Exacts and Natural Sciences, University of L'arbi-Ben-M'hidi, Oum-El-Bouaghi, Algeria

Abstract: The theory of generalised inverses of matrices has been applied in many areas since 1950. Some of them are Markov chains, robotics differential equations, etc. Especially, the applications over finite fields of this theory have an important role in cryptography and coding theory. In this work, we study a new multisecret-sharing scheme by using the generalised inverses of matrices and least-squares solutions in linear codes. We determine the access structure. Its security improves on that of multisecret-sharing schemes.

Keywords: secret sharing; multisecret-sharing scheme; linear code; generalised inverses of matrices.

DOI: 10.1504/IJICOT.2020.110740

International Journal of Information and Coding Theory, 2020 Vol.5 No.3/4, pp.290 - 302

Received: 25 Feb 2020
Accepted: 08 Aug 2020

Published online: 13 Oct 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article